Abstract and Applied Analysis

Compact Operators for Almost Conservative and Strongly Conservative Matrices

S. A. Mohiuddine, M. Mursaleen, and A. Alotaibi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We obtain the necessary and sufficient conditions for an almost conservative matrix to define a compact operator. We also establish some necessary and sufficient (or only sufficient) conditions for operators to be compact for matrix classes ( f , X ) , where X = c , c 0 , l . These results are achieved by applying the Hausdorff measure of noncompactness.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 567317, 6 pages.

Dates
First available in Project Euclid: 7 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412687047

Digital Object Identifier
doi:10.1155/2014/567317

Mathematical Reviews number (MathSciNet)
MR3191053

Zentralblatt MATH identifier
07022621

Citation

Mohiuddine, S. A.; Mursaleen, M.; Alotaibi, A. Compact Operators for Almost Conservative and Strongly Conservative Matrices. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 567317, 6 pages. doi:10.1155/2014/567317. https://projecteuclid.org/euclid.aaa/1412687047


Export citation

References

  • F. Başar, Summability Theory and Its Applications, E-books, Monographs, Bentham Science, Istanbul, Turkey, 2011.
  • A. Wilansky, Summability through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, Elsevier Science, New York, NY, USA, 1984.
  • E. Malkowsky and V. Rakočević, “An introduction into the theory of sequence spaces and measures of noncompactness,” Zbornik Radova, vol. 9, no. 17, pp. 143–234, 2000.
  • L. S. Goldenštein, I. T. Gohberg, and A. S. Markus, “Investigations of some properties of bounded linear operators with their q-norms,” Ucenie Zapiski, Kishinevskii, vol. 29, pp. 29–36, 1957.
  • G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, no. 1, pp. 167–190, 1960.
  • F. Başar and M. Kirisci, “Almost convergence and generalized difference matrix,” Computers & Mathematics with Applications, vol. 61, no. 3, pp. 602–611.
  • J. P. King, “Almost summable sequences,” Proceedings of the American Mathematical Society, vol. 17, pp. 1219–1225, 1966.
  • B. de Malafosse, E. Malkowsky, and V. Rakočević, “Measure of noncompactness of operators and matrices on the spaces c and c$_{0}$,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 46930, 5 pages, 2006.
  • M. Mursaleen and A. K. Noman, “Compactness by the Hausdorff measure of noncompactness,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, no. 8, pp. 2541–2557, 2010.
  • F. Başar and E. Malkowsky, “The characterization of compact operators on spaces of strongly summable and bounded sequences,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5199–5207, 2011.
  • M. Başarir and E. E. Kara, “On compact operators on the Riesz \emphB$^{m}$-difference sequence space,” Iranian Journal of Science and Technology, Transaction A, vol. 35, no. 4, pp. 279–285, 2011.
  • E. E. Kara and M. Basarir, “On compact operators and some Euler \emphB(m)-difference sequence spaces,” Journal of Mathematical Analysis and Applications, vol. 379, no. 2, pp. 499–511, 2011.
  • M. Başarir and E. E. Kara, “On the \emphB-difference sequence space derived by generalized weighted mean and compact operators,” Journal of Mathematical Analysis and Applications, vol. 391, no. 1, pp. 67–81, 2012.
  • S. A. Mohiuddine, M. Mursaleen, and A. Alotaibi, “The Hausdorff measure of noncompactness for some matrix operators,” Nonlinear Analysis, vol. 92, pp. 119–129, 2013.
  • J. Banaś and M. Lecko, “Solvability of infinite systems of differential equations in Banach sequence spaces,” Journal of Computational and Applied Mathematics, vol. 137, no. 2, pp. 363–375, 2001.
  • M. Mursaleen and S. A. Mohiuddine, “Applications of measures of noncompactness to the infinite system of differential equations in $\ell _{p}$ spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 75, no. 4, pp. 2111–2115, 2012.
  • M. Mursaleen, “Application of measure of noncompactness to infinite systems of differential equations,” Canadian Mathematical Bulletin, vol. 56, pp. 388–394, 2013. \endinput